# SDR ASAA2022070338907

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 52,319 hours, 15,483 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2569
- Condition: Inoperative
- Location: Radar Bay
- Part time: 52,323 hours, 15,484 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL QTY IS BLANK. GROUNDED - YES. PERFORMED TROUBLESHOOTING PER B737-800 FIM 28-41 TASK 810. RESET CB A5 & A6, NO GOOD, #2 FUEL TANK QTY DISPLAY INOP. PERFORMED FQIS BITE TEST AND FOUND TEST FAILED WITH MAINTENANCE MESSAGE 28-41115 ARINC OUTPUT BUS FAILED. FOUND ALL LOAD SELECT INDICATORS ON REFUEL ACCESS PANEL INOP AND ALL DISPLAY "ARINC". REF FIM 28-21 TASK 802 FOUND GOOD VOLTAGE AT CONNNECTOR D11320, PINS 24 & 19, AND 24 & 23 W/28V. VERIFIED FUELING IND TEST SWITCH GOOD AT CONNECTOR D11320, PINS 2 & 19, AND 2 & 23 W/NO CONTINUITY. FOUND OPEN CIRCUIT AT PINS 2 & 19 OF CONNECTOR D11320. REMOVED AND REPLACED FUEL QUANTITY PROCESSOR UNIT IAW B737-800 AMM 28-41-81/401. OPS TEST GOOD, FUEL QTY. NOW DISPLAYS ON REFUEL PANEL AND DEU. PERFORMED AND PASSED FQIS BITE TEST.
